# SDR CALA2017052201534

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 52,180 hours, 22,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 5965
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE HAS 2 EACH CRACKS IN AREA 2 THAT EXTEND PAST LIMITS REF MM 25-62-42-210-002. REPLACED LT OVERWING ESCAPE SLIDE REF AMM25-62-42.
